# SDR QFDA201404230094

- Difficulty date: April 15, 2014
- Submitted: April 23, 2014
- Operation: General aviation
- Aircraft: N597BJ
- Make and model: Cessna 560XL
- Aircraft serial: 5605742
- Aircraft time: 2,016 hours, 1,617 cycles
- Engine: Pwc PW545B
- Engine time: 2,016 hours, 1,617 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT CLIMB POWER, CLIMBING THROUGH 12,000 FT, LT ENGINE OIL PRESSURE FELL TO 0 WITH LOW OIL PRESSURE LIGHT AND MASTER WARNING ANNUNCIATORS ILLUMINATED.   APPROPRIATE EMERGENCY CHECKLISTS WERE RUN WITH A PRECAUTIONARY ENGINE SHUTDOWN, AND AN EMERGENCY WAS DECLARED.
